# SDR FDEA200910093552

- Difficulty date: October 9, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65163141
- Condition: Corroded
- Location: Bs 300-340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 ENTRANCE WALK WAY BS 300-340, LBL 56- RBL 30, FLOOR SUPPORTS LWR SURFACES HAVE CORROSION AT N/P HOLES AS MARKED.  REMOVED CORROSION AND FOUND OUT OF LIMITS, CUT OUT DAMAGED AREA DIMS 2" X 1",   FABRICATED 2 EACH REPAIR ANGLES USING 7075-0 .063 PO 9008655 DIMS 12" X 1" X 1" AND 10   1/8" X 1" X 1" AND 1 REPAIR FILLER USING 2024T-3 .063 PO 9008963, HEAT TREATED REQUIRED PARTS TO T-6 CONDITION IAW FASI FORM 2-37153-801 REV A AND INSTALLED PARTS IAW SRM 53-10-1, 51-10-2 AND DWG SR27-53-017 REV A.
